# SDR FDEA202101070018

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N1513
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE PANEL 611EB IS CRACKED.  REPAIRED RT WING LEADING EDGE PANEL 611EB BY BONDING REPAIRPLIES, IAW B757 SRM 57-41-01-0I AND 57-41-01-2R REPAIR 1 FIG 201 AND 51-70-08 REPAIR GENERAL AND PARA 5G FIG 9.  APPLIED FINISH, IAW B757 SRM 51-70-08 AND B757 AMM 51-24-02 AND 51-21-00.
